# SDR TWAA0003809

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 71,610 hours, 16,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING NR 7 LE SLAT HAD A REPAIR 2 FT 9 IN BY 4.75 INCH THAT WAS DELAMINATED AT THE OBTD TE.  INSTALLED A 3 FT BY 4.75 INCH HOT BOND REPAIR PER SRM 51-70-10.
